Alert archive / Arkansas / Wind Advisories in 2015

Wind Advisory 4, NWS Little Rock, AR

December 28, 201534 counties in Arkansas

NWS Little Rock, AR issued this wind advisory at Dec 28, 2015, 3:38 AM CST for 34 counties in Arkansas. It took effect at Dec 28, 2015, 6:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 28, 2015, 3:38 AM CST (09:38 UTC)
In effect from
Dec 28, 2015, 6:00 AM CST
Expired
Dec 28, 2015, 6:00 PM CST
In force
12 hr
Issued by
NWS Little Rock, AR
All 34 counties

Arkansas County, AR, Baxter County, AR, Bradley County, AR, Calhoun County, AR, Clark County, AR, Cleburne County, AR, Cleveland County, AR, Conway County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Faulkner County, AR, Fulton County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Marion County, AR, Monroe County, AR, Ouachita County, AR, Perry County, AR, Pike County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR, Sharp County, AR, Stone County, AR, White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 10 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.6 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 415 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
448 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
415 m²/s²
0-3 km storm-relative helicity
496 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

079 
WWUS74 KLZK 280938
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
338 AM CST MON DEC 28 2015

...STRONG WINDS ARE EXPECTED TODAY...

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-290000-
/O.NEW.KLZK.WI.Y.0004.151228T1200Z-151229T0000Z/
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-
CALHOUN-BRADLEY-DREW-
INCLUDING THE CITIES OF...HARRISON...BULL SHOALS...FLIPPIN...
YELLVILLE...SUMMIT...MOUNTAIN HOME...MAMMOTH SPRING...CAVE CITY...
ASH FLAT...HARDY...JASPER...WESTERN GROVE...MARSHALL...LESLIE...
MOUNTAIN VIEW...HORSESHOE BEND...MELBOURNE...CALICO ROCK...
OXFORD...BATESVILLE...CLARKSVILLE...RUSSELLVILLE...
FAIRFIELD BAY...CLINTON...HEBER SPRINGS...NEWPORT...BOONEVILLE...
PARIS...MORRILTON...CONWAY...SEARCY...BEEBE...AUGUSTA...MCCRORY...
COTTON PLANT...WALDRON...DARDANELLE...DANVILLE...OLA...
PERRYVILLE...MENA...MOUNT IDA...NORMAN...HOT SPRINGS...BENTON...
BRYANT...LITTLE ROCK...NORTH LITTLE ROCK...CABOT...LONOKE...
DES ARC...HAZEN...DE VALLS BLUFF...BRINKLEY...CLARENDON...
MURFREESBORO...GLENWOOD...ARKADELPHIA...MALVERN...SHERIDAN...
PINE BLUFF...STUTTGART...DE WITT...FORDYCE...KINGSLAND...RISON...
STAR CITY...GOULD...DUMAS...MCGEHEE...CAMDEN...HAMPTON...
THORNTON...WARREN...MONTICELLO
338 AM CST MON DEC 28 2015

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* EVENT...STRONG WINDS ARE EXPECTED ACROSS MUCH OF ARKANSAS TODAY.

* AREAS AFFECTED...MUCH OF ARKANSAS

* TIMING...WINDS WILL INCREASE THROUGH THE DAY AND BE STRONGEST
  DURING THE AFTERNOON.

* WINDS...MAINLY SOUTH WINDS OF 20 TO 30 MPH WILL GUST TO 30 TO
  40 MPH.

* IMPACTS...TRAVELING IN HIGH PROFILE VEHICLES WILL BE DIFFICULT.
  LARGE WAVES ON AREA LAKES AND RIVERS WILL MAKE BOATING DIFFICULT
  AND BOATERS SHOULD USE CAUTION. OUTSIDE FURNITURE AND
  DECORATIONS WILL BE BLOWN ABOUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

51

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this wind advisory went out at Dec 27, 6:01 PM CST, 9 hours 37 minutes earlier.

Area forecast discussion, Dec 27, 6:01 PM CST, 9 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
601 PM CST SUN DEC 27 2015

.AVIATION...
A COLD FRONT CONTINUES TO ADVANCE THROUGH THE STATE WITH WINDS
SHIFTING TO THE NORTH AND NORTHWEST IN ITS WAKE. WIDESPREAD
SHOWERS AND THUNDERSTORMS WILL CONTINUE WITH PRECIPITATION
STARTING TO WRAP UP FROM THE SOUTHWEST MONDAY MORNING. WIDESPREAD
IFR TO LIFR CONDITIONS ARE EXPECTED. WINDS MAY GUST TO 25 TO 30
MPH AT TIMES.

&&

.PREV DISCUSSION... /ISSUED 248 PM CST SUN DEC 27 2015/

SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
CONTINUING TO MONITOR CONVECTIVE TRENDS FOR A VARIETY OF
POTENTIAL IMPACTS.

FRONTAL BOUNDARY...PER 20Z SUBJECTIVE ANALYSIS...NOW LOCATED FROM
JUST NORTH OF TEXARKANA...TO NORTH OF PINE BLUFF...IS TEMPORARILY
STALLED. HEAVIEST RAINFALL CONTINUES TO AFFECT THE WESTERN THIRD
OF THE FORECAST AREA. CHARACTERISTICS OF THE AIR MASS SOUTH OF THE
BOUNDARY IS QUITE CONDUCIVE FOR SUPERCELL DEVELOPMENT. DAMAGING
WIND GUSTS...AND POSSIBLE TORNADOES ARE EXPECTED IN THIS AREA
THROUGH THE EVENING HOURS.

LOW PRESSURE TO THE SOUTHWEST OF THE CWA WILL ACCELERATE
NORTHWESTWARD DURING THE NIGHTTIME HOURS. FORECASTS ACCOUNT FOR AN EXPECTED
DEVLOPING DRY SLOT....MOVING FROM SOUTHWEST TO NORTHEAST BY EARLY
AFTERNOON MONDAY.

LONG TERM...TUESDAY THROUGH SUNDAY
INTENSE WINTER STORM RESPONSIBLE FOR THE FLOODING RAINS OVER THE
WEEKEND WILL BE LOCATED ACROSS THE UPPER LAKES WITH THE ATTENDANT
COLD FRONT WELL TO THE SOUTHEAST OF THE STATE AT THE START OF THE
EXTENDED PERIOD. ALL MODELS STILL SHOWING A HIGHLY PROGRESSIVE AND
AMPLIFIED PATTERN CONTINUING AND AS SUCH A BLEND OF SOLUTIONS WILL
BE USED.

MODELS ALL AGREE THAT ANOTHER DEEP TROUGH WILL BE LOCATED OVER THE
ROCKIES AND FOUR CORNERS REGION TUESDAY MORNING. THIS SYSTEM IS
EXPECTED TO MOVE TO THE NORTH OF THE STATE BUT WILL STILL DRAG A
COLD FRONT THROUGH AS IT PULLS OUT. FRONT NOT OVERLY STRONG BUT WILL
ACT TO BRING A REINFORCING SHOT OF COOL AIR TO THE AREA WITH
TEMPERATURES MORE LIKE WHAT IS NORMALLY SEEN THIS TIME OF THE YEAR.
ANOTHER SEPARATE WAVE MOVING THROUGH THE SOUTHERN STREAM MAY GRAZE
SOUTHEAST ARKANSAS TUESDAY NIGHT AND EARLY WEDNESDAY BUT ONLY
MINIMAL POPS ARE JUSTIFIED.

AS THE UPPER TROUGH PULLS AWAY...THE PATTERN BUCKLES AS UPPER RIDGE
BUILDS OVER THE WEST COAST. UPPER FLOW GOES TO QUASI ZONAL TO
EVENTUALLY SLIGHTLY NORTHWEST FOR THE REMAINDER OF THE PERIOD. ON
THE SURFACE WEAK HIGH PRESSURE WILL HELP TO KEEP THE AREA DRY
THROUGH THE EXTENDED...SANS THE SLIGHT CHANCE OF SHOWERS OVER THE
SOUTHEAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     55  43  54  34 / 100 100  90  10
CAMDEN AR         77  46  52  34 / 100 100  40  10
HARRISON AR       43  37  49  28 / 100 100  90  10
HOT SPRINGS AR    71  45  50  32 / 100 100  60  10
LITTLE ROCK   AR  70  49  54  34 / 100 100  60  10
MONTICELLO AR     77  51  56  36 /  70 100  60  10
MOUNT IDA AR      66  42  48  30 / 100 100  60  10
MOUNTAIN HOME AR  47  39  51  31 / 100 100  90  10
NEWPORT AR        61  45  59  36 / 100 100  80  10
PINE BLUFF AR     75  50  55  35 /  90 100  60  10
RUSSELLVILLE AR   56  45  51  32 / 100 100  70  10
SEARCY AR         67  48  56  34 / 100 100  80  10
STUTTGART AR      73  54  57  36 /  90 100  70  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.

&&

AVIATION...56
Hazardous weather outlook, Dec 27, 4:30 PM CST, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
430 PM CST SUN DEC 27 2015

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-281100-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN-
BRADLEY-DREW-
430 PM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS EVENING AND TONIGHT

A COLD FRONT HAS MOVED INTO SOUTHERN ARKANSAS AT THIS TIME WITH
WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUING. HEAVY RAINFALL IS
EXPECTED TO CONTINUE THROUGH THE EARLY MONDAY MORNING OVER THE
NORTHWEST HALF OF THE STATE.

SEVERAL INCHES OF ADDITIONAL RAINFALL ARE EXPECTED TO FALL ON GROUND
THAT IS ALREADY SATURATED AND WITH NO WHERE FOR THE WATER TO RUN OFF
TO...FLASH FLOODING IS LIKELY TO CONTINUE. THE HEAVIEST AMOUNTS OF
RAIN STILL LOOK TO BE OVER THE OUACHITA AND OZARK MOUNTAIN REGIONS.

RAINFALL AMOUNTS WILL BE LESS OVER THE SOUTHEAST HALF OF THE STATE
BUT LOCALLY HEAVY RAIN CAN NOT BE RULED OUT HERE EITHER. A FLASH
FLOOD WATCH REMAINS IN EFFECT OVER MUCH OF THE STATE THROUGH MONDAY
AFTERNOON.

IN ADDITION TO THE HEAVY RAIN...STRONG TO SEVERE THUNDERSTORMS
CANNOT BE DISCOUNTED. THE BEST CHANCE FOR SEVERE THUNDERSTORMS WILL
BE IN THE SOUTH WHERE A SLIGHT RISK EXISTS. THE PRIMARY THREAT WILL
BE DAMAGING WINDS...BUT A FEW TORNADOES WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AN UPPER LEVEL IMPULSE IS FORECAST TO TRACK ACROSS THE AREA
MONDAY...BRINGING ONE LAST ROUND OF SHOWERS AND THUNDERSTORMS TO THE
REGION. RIVER FLOODING WILL ALSO BE AN INCREASING CONCERN INTO THE
COMING WEEK.

PLEASE MONITOR THE LATEST FORECASTS AND STATEMENTS FROM YOUR
NATIONAL WEATHER SERVICE IN THE COMING DAYS. THIS IS ESPECIALLY THE
CASE THIS HOLIDAY WEEKEND WITH MANY PEOPLE TRAVELING ACROSS
ARKANSAS WHO ARE NOT FAMILIAR WITH THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51

In the hours before

Local storm report, Dec 28, 12:18 AM CST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1218 AM CST MON DEC 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     FLASH FLOOD      2 NE BLUE BALL          34.97N 93.68W
12/27/2015                   YELL               AR   EMERGENCY MNGR

            SWIFT WATER RESCUE OF 2 INDIVIDUALS NEAR THE INTERSECTION
            OF HIGHWAY 80 AND FOREST ROAD 18.

1125 AM     FLASH FLOOD      MENA                    34.58N 94.24W
12/27/2015                   POLK               AR   EMERGENCY MNGR

            A PERSON WAS RESCUED FROM A VEHICLE STRANDED IN HIGH
            WATER AT RED BIRD LANE AND COUNTY ROAD 95.

0115 PM     FLASH FLOOD      COVE                    34.44N 94.41W
12/27/2015                   POLK               AR   SOCIAL MEDIA

            NUMEROUS ROADS AND DRIVEWAYS UNDER SEVERAL FEET OF
            WATER...MAKING THEM IMPASSABLE.

0208 PM     FLOOD            ACORN                   34.64N 94.20W
12/27/2015                   POLK               AR   SOCIAL MEDIA

            WATER COVERING ROADS IN ACORN, AR.

0349 PM     TSTM WND DMG     BEARDEN                 33.73N 92.62W
12/27/2015                   OUACHITA           AR   EMERGENCY MNGR

            NUMEROUS TREES AND POWELINES DOWN IN THE BEARDEN AREA.
            EMERGENCY MANAGER REPORTED SEVERAL HOMES SUSTAINED WIND
            DAMAGE AND SEVERAL OTHERS HAD TREES FALL ON THEM.

0405 PM     TSTM WND DMG     2 W HAMPTON             33.54N 92.50W
12/27/2015                   CALHOUN            AR   EMERGENCY MNGR

            EMERGENCY MANAGERS REPORTED STRUCTURAL DAMAGE TO HOUSE
            AROUND LITTLE BAY ROAD.

0410 PM     TORNADO          5 W HAMPTON             33.54N 92.55W
12/27/2015                   CALHOUN            AR   LAW ENFORCEMENT

            CALHOUN SHERIFFS OFFICE REPORTS TORNADO ON GROUND WEST OF
            HAMPTON.

0423 PM     FLOOD            WALDRON                 34.90N 94.09W
12/27/2015                   SCOTT              AR   COUNTY OFFICIAL

            NUMEROUS ROADS AND STATE HIGHWAYS FLOODED AND CLOSED IN
            SCOTT COUNTY.

0510 PM     TSTM WND DMG     WILMAR                  33.63N 91.93W
12/27/2015                   DREW               AR   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTS A HOUSE WITH ROOF DAMAGE IN
            THE AREA.

0510 PM     TSTM WND DMG     HERMITAGE               33.45N 92.17W
12/27/2015                   BRADLEY            AR   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTS DAMAGE TO HERMITAGE SCHOOL.
            SEVERAL ROADS IN THE AREA CLOSED DUE TO DOWNED TREES AND
            POWER LINES.

0527 PM     FLOOD            CLARKSVILLE             35.46N 93.47W
12/27/2015                   JOHNSON            AR   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTS COUNTY ROADS 310...4100...
            AND 3151 ARE UNDER WATER AND CLOSED.

0549 PM     FLOOD            WALDRON                 34.90N 94.09W
12/27/2015                   SCOTT              AR   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTS THAT ALMOST ALL COUNTY ROADS
            IN SCOTT COUNTY ARE CLOSED DUE TO FLOODING. THIS INCLUDES
            HIGHWAY 71 AT MANSFIELD...HIGHWAY 80 WEST...AND HIGHWAY
            28 EAST.

0630 PM     TSTM WND DMG     WILMAR                  33.63N 91.93W
12/27/2015                   DREW               AR   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTS HOUSE WITH ROOF DAMAGE IN
            THE AREA.

0730 PM     FLOOD            YELLVILLE               36.23N 92.69W
12/27/2015                   MARION             AR   TRAINED SPOTTER

            REPORT OF SEVERAL ROADS CLOSED IN YELLVILLE AND FLIPPIN
            AREA DUE TO FLOODING.

0800 PM     FLOOD            DANVILLE                35.05N 93.39W
12/27/2015                   YELL               AR   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTS SEVERAL ROADS CLOSED DUE TO
            FLOODING IN YELL COUNTY.

0829 PM     FLASH FLOOD      MOUNTAIN VIEW           35.87N 92.11W
12/27/2015                   STONE              AR   SOCIAL MEDIA

            WIDESPREAD FLOODING ACROSS THE COUNTY WITH NUMEROUS ROADS
            CLOSED.

1005 PM     FLASH FLOOD      RUSSELLVILLE            35.27N 93.14W
12/27/2015                   POPE               AR   EMERGENCY MNGR

            NUMEROUS COUNTY ROADS ARE UNDER WATER.

1015 PM     FLASH FLOOD      KIRBY                   34.25N 93.63W
12/27/2015                   PIKE               AR   EMERGENCY MNGR

            HIGHWAY 70 IS CLOSED DUE TO HIGH WATER.

1015 PM     FLASH FLOOD      MURFREESBORO            34.06N 93.69W
12/27/2015                   PIKE               AR   EMERGENCY MNGR

            HIGHWAY 379 IN MURFREESBORO IS CLOSED DUE TO HIGH WATER.

1043 PM     FLASH FLOOD      7 SW LESLIE             35.76N 92.64W
12/27/2015                   SEARCY             AR   PUBLIC

            FLOODING OF COUNTY ROADS OFF HWY 254 HAVE BEEN REPORTED.

1108 PM     FLASH FLOOD      1 N CADDO GAP           34.41N 93.62W
12/27/2015                   MONTGOMERY         AR   FIRE DEPT/RESCUE

            WATER WAS APPROACHING THE BOTTOM OF THE HWY 8 BRIDGE OVER
            COLLIER CREEK NEAR THE CADDO HILLS HIGH SCHOOL. SEVERAL
            COUNTY ROADS HAVE WATER OVER THEM.

&&

46
Local storm report, Dec 28, 2:25 AM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
225 AM CST MON DEC 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 AM     FLASH FLOOD      ENGLAND                 34.54N 91.97W
12/28/2015                   LONOKE             AR   LAW ENFORCEMENT

            SOME STREET FLOODING WAS OCCURRING IN ENGLAND.

&&

46
Special weather statement, Dec 28, 2:49 AM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
249 AM CST MON DEC 28 2015

ARZ056-057-063-064-280915-
ARKANSAS AR-JEFFERSON AR-LINCOLN AR-CLEVELAND AR-
249 AM CST MON DEC 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ARKANSAS...CENTRAL
JEFFERSON...CENTRAL LINCOLN AND NORTHEASTERN CLEVELAND COUNTIES UNTIL
315 AM CST...

AT 249 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PINE BLUFF TO NEAR
NEBO TO NEAR CANE CREEK STATE PARK...AND MOVING NORTHEAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PINE BLUFF...STAR CITY...ALTHEIMER...HUMPHREY...GRADY...LITTLE BAYOU METO
PARK...WHITEFIELD...CANE CREEK STATE PARK...MADDING...WOODVILLE...
COTTONDALE...RICHARDSON...NEBO...LANGFORD...LINWOOD...WABBASEKA...
CORNERSTONE...BAYOU METEO STATE GAME AREA...SARASSA AND MOSCOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3447 9181 3436 9156 3413 9144 3388 9179
      3401 9190 3417 9210
TIME...MOT...LOC 0849Z 218DEG 41KT 3418 9199 3407 9186 3396 9176

44
Special weather statement, Dec 28, 3:10 AM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
310 AM CST MON DEC 28 2015

ARZ044>047-056-057-064-065-069-281000-
ARKANSAS AR-JEFFERSON AR-PRAIRIE AR-MONROE AR-PULASKI AR-LONOKE AR-
DESHA AR-LINCOLN AR-DREW AR-
310 AM CST MON DEC 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MONROE...ARKANSAS...
SOUTHEASTERN PULASKI...SOUTHEASTERN LONOKE...NORTHWESTERN DESHA...
CENTRAL JEFFERSON...NORTHEASTERN DREW...EASTERN LINCOLN AND SOUTHERN
PRAIRIE COUNTIES UNTIL 400 AM CST...

AT 310 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ENGLAND TO NEAR
ALTHEIMER TO NEAR LITTLE BAYOU METO PARK TO DUMAS...AND MOVING
NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
STUTTGART...DUMAS...ENGLAND...CARLISLE...ALTHEIMER...GOULD...GILLETT...
HUMPHREY...MITCHELLVILLE...HUMNOKE...ALMYRA...KEO...ST. CHARLES...WATSON...
ULM...LITTLE BAYOU METO PARK...PARKERS CORNER...MERRISACH LAKE...DOUGLAS
AND STUTTGART MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3398 9109 3396 9109 3395 9106 3378 9158
      3407 9162 3427 9183 3451 9215 3480 9171
      3453 9131 3431 9108 3422 9106 3420 9109
      3415 9108 3412 9111 3412 9105 3400 9103
TIME...MOT...LOC 0910Z 239DEG 32KT 3450 9202 3431 9176 3411 9155 3389
9150

44
Local storm report, Dec 28, 3:16 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
316 AM CST MON DEC 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 AM     NON-TSTM WND GST PINE BLUFF              34.21N 92.02W
12/28/2015  M58.00 MPH       JEFFERSON          AR   ASOS

            WIND GUST TO 58 MPH MEASURED AT THE PINE BLUFF AIRPORT.

&&

44
Special weather statement, Dec 28, 3:19 AM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
319 AM CST MON DEC 28 2015

ARZ065-280945-
DESHA AR-
319 AM CST MON DEC 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DESHA COUNTY UNTIL 345
AM CST...

AT 319 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR OMEGA TO NEAR ROHWER
TO NEAR DERMOTT...AND MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ROHWER...ARKANSAS CITY...WATSON...KELSO...MCGEHEE...JERSEY POINT...LUCCA
LANDING...MCARTHUR...HALLEY AND MASONVILLE.

LAT...LON 3377 9115 3371 9113 3372 9106 3368 9103
      3366 9109 3371 9116 3370 9122 3367 9123
      3360 9113 3356 9124 3353 9125 3353 9135
      3357 9143 3370 9140 3383 9142 3396 9108
      3393 9101 3384 9107 3378 9099
TIME...MOT...LOC 0919Z 245DEG 34KT 3383 9138 3373 9134 3356 9138

44

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 6:29 PM CSTFlash Flood WarningLZKBaxter, Boone, Conway, Faulkner, Johnson, Logan and 5 more9 hr
Dec 27, 6:47 PM CSTSevere Thunderstorm WarningLZKCleveland, Jefferson, Lincoln28 min
Dec 27, 7:13 PM CSTSpecial Weather StatementLZKCleveland32 min
Dec 27, 7:54 PM CSTFlash Flood WarningLZKCleburne, Faulkner, Independence, Izard, Jackson, Prairie and 5 more6 hr
Dec 27, 10:18 PM CSTFlash Flood WarningLZKCalhoun, Ouachita6 hr
Dec 27, 11:34 PM CSTFlash Flood WarningLZKClark, Cleveland, Conway, Dallas, Faulkner, Garland and 9 more6 hr
Dec 28, 12:03 AM CSTFlash Flood WarningLZKHot Spring8 hr
Dec 28, 1:04 AM CSTFlash Flood WarningLZKBaxter, Fulton, Izard, Sharp, Stone6 hr
Dec 28, 1:39 AM CSTFlash Flood WarningLZKArkansas, Bradley, Cleveland, Drew, Jefferson, Lincoln and 3 more4 hr
Dec 28, 1:46 AM CSTFlash Flood WarningLZKCleburne, Faulkner, Independence, Izard, Jackson, Prairie and 5 more5 hr
Dec 28, 2:25 AM CSTSevere Thunderstorm WarningLZKDesha, Drew, Lincoln50 min
Dec 28, 2:49 AM CSTSpecial Weather StatementLZKJefferson, Lincoln26 min
Dec 28, 3:10 AM CSTSpecial Weather StatementLZKArkansas50 min
Dec 28, 3:12 AM CSTAreal Flood WarningLZKBaxter, Boone, Conway, Faulkner, Johnson, Marion and 4 more24 hr
Dec 28, 3:19 AM CSTSpecial Weather StatementLZKDesha26 min
Dec 28, 3:43 AM CSTSpecial Weather StatementLZKMonroe32 min
Dec 28, 3:47 AM CSTAreal Flood WarningLZKLogan, Montgomery, Pike, Polk, Scott, Yell24 hr
Dec 28, 4:17 AM CSTAreal Flood WarningLZKCalhoun, Ouachita12 hr
Dec 28, 5:05 AM CSTAreal Flood WarningLZKClark, Cleveland, Conway, Dallas, Faulkner, Garland and 9 more24 hr
Dec 28, 5:13 AM CSTAreal Flood WarningLZKArkansas, Bradley, Cleveland, Drew, Jefferson, Lincoln and 3 more12 hr
Dec 28, 6:21 AM CSTAreal Flood WarningLZKCleburne, Faulkner, Independence, Izard, Jackson, Prairie and 5 more12 hr
Dec 28, 6:23 AM CSTAreal Flood WarningLZKBaxter, Fulton, Izard, Sharp, Stone12 hr
Dec 28, 7:47 AM CSTFlash Flood WarningLZKHot Spring6 hr
Dec 28, 4:55 PM CSTAreal Flood WarningLZKArkansas, Bradley, Calhoun, Cleveland, Dallas, Drew and 8 more12 hr

Nearby

Wind Advisories in Arkansas, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.